Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 607105, 17 pages
http://dx.doi.org/10.1155/2012/607105
Research Article

Periodic Solution of Prey-Predator Model with Beddington-DeAngelis Functional Response and Impulsive State Feedback Control

1Science College, Jimei University, Fujian, Xiamen 361021, China
2Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China

Received 18 June 2012; Revised 31 August 2012; Accepted 2 September 2012

Academic Editor: Shiping Lu

Copyright © 2012 Chunjin Wei and Lansun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunjin Wei and Lansun Chen, “Periodic Solution of Prey-Predator Model with Beddington-DeAngelis Functional Response and Impulsive State Feedback Control,” Journal of Applied Mathematics, vol. 2012, Article ID 607105, 17 pages, 2012. https://doi.org/10.1155/2012/607105.